# SDR CA970526010

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Part number: YW211602
- Condition: Smoking
- Location: Wiper
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) WITH WIPERS ON, SMOKE DETECTED IN COCKPIT. WIPER MOTOR REPLACED. ALSO WIPER CONVERTERS CHECKED, AND DRIVE SHAFT AND 'O' RINGS REPLACED. POSSIBLE INGRESS OF WATER INTO MOTOR.
